MathSciNet Relay Station
MathSciNet bibliographic data
MR1001397 (90k:05003) 05A05 (11B83 11K99 28D05)
Furstenberg, H.; Katznelson, Y. A density version of the Hales-Jewett theorem for $k=3$. Graph theory and combinatorics (Cambridge, 1988). Discrete Math. 75 (1989), no. 1-3, 227–241.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement